express delivery
Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
medicine

Ibugesic Plus Tablet

By CIPLA LIMITED
15 Tablet(s) in Strip
13.17*
MRP 15.50
15% OFF
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Ibugesic Plus Tablet Description

Ibugesic Plus tablet is a pain-relieving medicine that is used to relieve pain and reduce fever. Ibugesic Plus tablet is used in the treatment of minor aches and pain such as headache, dental pain, m

uscle and joint pain and pain due to injury. Ibugesic Plus Tablet is a combination medicine containing ibuprofen and paracetamol as its active ingredient. It should be taken as instructed by the doctor, try to keep a minimum gap of 6 hours between two doses and do not consume more than 3 tablets in a day. Ibugesic Plus tablets should not be used in children below 12 years of age. Reach out to your doctor if your symptoms persist (if the pain lasts for more than 10 days; if there is redness or fever that lasts for more than 3 days).

modeOfAction

Product Summary

Offer Price₹13.17
You Save₹2.33 (15% on MRP)
ContainsIbuprofen(400.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
UsesPain and fever
Side effectsDiarrhoea, stomach pain, vomiting, bloating, dizziness
TherapyANALGESIC/ANTIPYRETIC
molecules
Check more medicines with composition as Ibuprofen(400.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
4 Brand Alternate(s)
Contains same composition as Ibugesic Plus Tablet
Certified doctor image
View All
uses

Uses of Ibugesic Plus Tablet

Headache Back pain Toothache Joint and muscle pain Fever
contraindications

Contraindications of Ibugesic Plus Tablet

  • If you are allergic to ibuprofen, paracetamol or any ingredients of the Ibugesic Plus tablet.
  • If you are already taking other medicines containing paracetamol or ibuprofen.
  • If you have a history of an allergic reaction due to the use of painkillers like aspirin, etc.
  • If you have ulcers or bleeding in the stomach, intestine or any part of your gut.
  • If you any blood clotting disorder or problems related to the blood supply to the brain.
  • If you are experiencing a fluid loss (due to vomiting, diarrhoea, or not drinking enough fluids).
  • If your kidneys are not working properly or you have liver function problems.
  • If you are more than 6 months pregnant or you are in your last trimester of pregnancy.
sideEffects

Side effects of Ibugesic Plus Tablet

  • Diarrhoea
  • Stomach pain
  • Vomiting
  • Bloating
  • Dizziness
  • Gas
  • Constipation
  • Headache
  • Skin rashes
precautionsAndWarnings

Precautions and Warnings of Ibugesic Plus Tablet

pregnancy

Pregnancy

Q:
Can I take the Ibugesic Plus Tablet during pregnancy?
A:
Avoid taking the Ibugesic Plus during pregnancy without taking advice from your doctor.
breastfeeding

Breast Feeding

Q:
Can I take the Ibugesic Plus Tablet while breastfeeding?
A:
Ibugesic Plus Tablet should be used by nursing women only if advised by a doctor.
driving

Driving

Q:
Can I drive if I have consumed Ibugesic Plus Tablet?
A:
You may experience dizziness, drowsiness, fatigue and visual disturbances. Thus, it is advised not to drive when you are taking this medicine and experiencing these signs.
alcohol

Alcohol

Q:
Can I consume alcohol with Ibugesic Plus Tablet?
A:
You should avoid consuming alcohol along with Ibugesic Plus. It can increase the risk of liver disease and stomach bleeding.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You are an elderly person as there is a risk of getting the side effects.
  • You have a history of or suffering from lung disorders such as asthma & nasal allergy.
  • You have high blood pressure, any heart condition, kidney or liver diseases.
  • You may develop ulcers or experience stomach bleeding after taking Ibugesic Plus.
  • You experience a burning sensation in the abdomen too often.
  • You are suffering from an immune disorder, where your immune system acts against the body tissues.
  • You have a hereditary disorder like glucose-6-phosphate-dehydrogenase deficiency or porphyria (blood disorders).
  • You consume alcohol too often or you recently had major surgery.
  • You are taking fertility treatment or trying to conceive, you should not take this medicine.
  • Ibugesic Plus tablet is not meant to be used in children below 12 years of age.
modeOfAction

Mode of Action of Ibugesic Plus Tablet

How Does It Work?

  • Ibugesic Plus Tablet acts by the combined action of ibuprofen and paracetamol. Both of these medicines have analgesic and anti-inflammatory actions.
  • It works by interfering with the production of a chemical called prostaglandins, which is responsible for swelling and pain. It also controls fever and promotes cartilage matrix synthesis. Hence, it i...
    Read more
directionsForUse

Directions for Use of Ibugesic Plus Tablet

Take Ibugesic Plus Tablets as a whole with a glass of water with meals.
interactions

Interactions of Ibugesic Plus Tablet

Interactions with other medicines

  • Other medicines containing paracetamol should not be consumed while taking Ibugesic Plus, as there is an increased risk of liver damage.
  • Some medicines can affect the way Ibugesic Plus works, or Ibugesic Plus itself can reduce the effectiveness of other medicines taken at the same time.
  • Tell your doctor about all the medicines, supplements, or herbals you are currently taking or might take to avoid any possible interaction.
  • Especially if you are taking medicines to treat high blood pressure, heart failure, high/abnormal cholesterol levels, blood thinners, anti-infectives, anti-diabetics, anti-asthmatics, pain killers, im...
    Read more
  • There is a risk of bleeding if you are taking medicines to thin the blood like warfarin and coumarin.
  • Increased risk of fits if you are taking this medicine with antibiotics like levofloxacin and ciprofloxacin.
storageAndDisposal

Storage and disposal of Ibugesic Plus Tablet

  • Store this medicine below 30°C in a cool and dry place.
  • Keep this medicine out of the reach of children and pets.
dosage

Dosage of Ibugesic Plus Tablet

Overdose

An overdose of Ibugesic Plus can result in headache, nausea, vomiting, stomach pain and diarrhoea. If you think you have taken too much of this medicine, contact your doctor immediately or visit the n...
Read more

Missed a Dose

Do not take a double dose of this medicine if you have missed any dose. Take the next dose as soon as you remember. A minimum of 6-hour gap is recommended between 2 doses of this medicine.

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What is the difference between Ibugesic and Ibugesic Plus tablets?

A: Ibugesic contains ibuprofen as an active ingredient and is used as a painkiller to reduce pain, inflammation and fever. Ibugesic Plus contains a combination of ibuprofen and paracetamol and is also used as a painkiller. Based on the severity of your condition, your diagnosis and medical history, the doctor shall prescribe a suitable dose.

Q: Can I take Ibugesic Plus for stomach pain?

A: No, Ibugesic Plus tablet should not be taken for stomach pain. Stomach pain could be due to multiple reasons such as ulcers, acidity, indigestion, infection, food poisoning. Do not self medicate with this medicine on your own, seek medical advice.

Q: Can Ibugesic Plus be given to kids?

A: No, this medicine should not be used in children below 12 years of age. Before giving any medicine to your child for any condition consult your doctor.

Q: Can I take Ibugesic Plus with antidiabetic medicines?

A: Certain medicines can affect the way Ibugesic Plus work or this medicine itself can affect the action of other medicines taken along. Consult your doctor if you are taking medicines for diabetes while taking Ibugesic Plus to avoid any possible interaction.

Q: Is Ibugesic Plus addictive?

A: No, this medicine is not addictive. However, it is advised not to give this medicine if anyone else has the same condition like you.

Q: How often I can take the Ibugesic Plus tablets?

A: You should take the Ibugesic Plus tablet as per your doctor's recommendation, keep a minimum 6-hour gap between 2 consecutive doses and do not take more than 3 tablets in 24 hours. This medicine should not be used in children below 12 years of age and who weigh less than 40 kg. (if >12 yrs old).

Q: Why do pain killers cause gastrointestinal bleeding?

A: Pain killers are known to work by interfering with the production of a chemical called prostaglandins. Certain prostaglandins help in protecting the stomach lining from the corrosive effects of stomach acid, as well as playing a role in maintaining the natural, healthy condition of the stomach lining. Painkillers reduce the formation of prostaglandins. Thus, it can lead to gastrointestinal bleeding.

Q: What is the difference between Combiflam and Ibugesic Plus?

A: Combiflam Tablet, as well as Ibugesic Plus tablet both these medicines, contain a combination of ibuprofen and paracetamol as their active medicine. These medicines are generally used as painkillers. Based on the cause and severity your doctor shall prescribe the suitable medicine for you.

Q: What is the difference between Ibugesic Plus and Meftal P?

A: Ibugesic Plus Tablet is a combination of ibuprofen and paracetamol and is generally used as a painkiller. Meftal P tablet contains mefenamic acid and paracetamol, generally used to relieve pain and abdominal cramps during the menstrual cycle. Based on the cause and your medical history your doctor will prescribe the suitable medicine for you. Avoid self-medication.

Q: Is Ibugesic Plus an antibiotic medicine?

A: No, Ibugesic Plus is a pain-relieving medicine that is used to relieve pain and reduce fever.

Q: Can Ibugesic Plus be given for cough and chest congestion?

A: No, this is a pain-relieving medicine and not effective in controlling cough and relieving chest congestion.

Q: Is Ibugesic Plus effective for sore throat?

A: No, sore throat is caused due to viral infection. This is a pain-relieving medicine and is not effective against viral infection.

Q: How long does Ibugesic Plus take to work?

A: You may start to feel better within 20 to 30 minutes after its consumption.

Q: What are the side effects of Ibugesic Plus?

A: Diarrhoea, stomach pain, vomiting, bloating, gas, constipation, skin rashes are a few common side effects that can be seen after taking this medicine. However, these symptoms are mild and usually resolves with time.

Q: How long does Ibugesic effect last?

A: The effect of Ibugesic lasts for 6-7 hours. If you do not feel any improvement even after 2-3 doses of this medicine, inform the doctor. But do not take it endlessly on your own.

Q: When should Ibugesic be given?

A: Ibugesic can be taken before or after food. But to avoid stomach discomfort you can consume it with food. Take it as a whole with a glass of water or as directed by your doctor. Do not consume more than that recommended by your doctor.
Product Details
Brand
IBUGESIC PLUS
Expires on or After
27/04/2023

Other Products from this Brand

Last Updated on: 02 Feb 2022 | 07:41 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Our Payment Partners
https://assets.pharmeasy.in/web-assets/_next/icons/gpay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/paytm.svghttps://assets.pharmeasy.in/web-assets/_next/icons/amazon-pay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/phonepe.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mobikwik.svghttps://assets.pharmeasy.in/web-assets/_next/icons/airtel-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/ola-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/maestro.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mastercard.svghttps://assets.pharmeasy.in/web-assets/_next/icons/visa.svghttps://assets.pharmeasy.in/web-assets/_next/icons/rupay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/diners.svg